# SDR ASAA2019052229454

- Difficulty date: May 22, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 20,640 hours, 6,705 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT PACK LIGHT ILLUMINATES DURING MASTER CAUTION RECALL. EXTINGUISHES DURING MASTER CAUTION RESET. GROUNDED - YES. #1 ZTC LOGGED TCV. SYS BITE TESTS GOOD. FAULT RESET.
